# SDR SWIA200617274

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 21,642 hours, 31,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP SUPPORT STRUCTURE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR AFT STEP SUPPORT STRUCTURE IAW SRM 120 51-10-02 PG 3 SEC 3A AND RII 52-800-1000.
